# SDR SWAA2014061929200

- Difficulty date: June 11, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 63,488 hours, 51,885 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Plate
- Part number: 6550585
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TO BODY FAIRING ACCESS PANEL 3578L PLATE CRACKED.  R & R PLATE IAW SRM.
